RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 810–818 (Mi de6537)  

Ordinary Differential Equations

Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state

A. V. Panteleev

Moscow Aviation Institute

Full text: PDF file (1034 kB)

English version:
Differential Equations, 1988, 24:5, 531–538

Bibliographic databases:
UDC: 517.977
Received: 28.05.1986

Citation: A. V. Panteleev, “Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state”, Differ. Uravn., 24:5 (1988), 810–818; Differ. Equ., 24:5 (1988), 531–538

Citation in format AMSBIB
\Bibitem{Pan88}
\by A.~V.~Panteleev
\paper Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 810--818
\mathnet{http://mi.mathnet.ru/de6537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951246}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 531--538


Linking options:
  • http://mi.mathnet.ru/eng/de6537
  • http://mi.mathnet.ru/eng/de/v24/i5/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019